Alert archive / New York / Areal Flood Warnings in 2017

Areal Flood Warning 21, NWS Buffalo, NY

October 30, 2017Jefferson County, New York

NWS Buffalo, NY issued this areal flood warning at Oct 30, 2017, 12:07 PM EDT for Jefferson County, New York. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 30, 2017, 12:07 PM EDT (16:07 UTC)
Expired
Oct 30, 2017, 3:00 PM EDT
In force
3 hr
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Flood severity
None

County Jefferson County, NY

The radar

The Ft Drum radar (KTYX), 40 km from the middle of the area, began a volume at 16:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 4.1 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2017-10-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2017-10-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -213 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
859 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-213 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

656 
WGUS41 KBUF 301607
FLWBUF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Buffalo NY
1207 PM EDT MON OCT 30 2017

NYC045-301900-
/O.NEW.KBUF.FA.W.0021.171030T1607Z-171030T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson NY-
1207 PM EDT MON OCT 30 2017

The National Weather Service in Buffalo has issued a

* Flood Warning for...
  Jefferson County in central New York...

* Until 300 PM EDT.

* At 1205 PM EDT,  heavy rainfall amounts of 2 to 4 inches have been 
  reported in the last 24 hours with streams and creeks 
  continuing to rise across the area.

* Some locations that will experience flooding include...
  Watertown, Oswego, Fair Haven Beach State Park, Fort Drum, Stony
  Point, Carthage, West Carthage and Clayton.

This includes Interstate 81 between exits 38 and 52.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4422 7545 4397 7554 4388 7584 4369 7577
      4371 7602 4367 7602 4368 7618 4353 7624
      4352 7642 4331 7671 4332 7672 4339 7673
      4356 7645 4358 7626 4387 7635 4387 7650
      4396 7634 4410 7643 4420 7631 4440 7586

$$

Reynolds
2 follow-up statements
025 
WGUS81 KBUF 301625
FLSBUF

Flood Statement
National Weather Service Buffalo NY
1225 PM EDT MON OCT 30 2017

NYC045-301900-
/O.CON.KBUF.FA.W.0021.000000T0000Z-171030T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson NY-
1225 PM EDT MON OCT 30 2017

...A FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM EDT FOR JEFFERSON
COUNTY...

At 1218 PM EDT, local law enforcement reported some flooding 
flooding was still occuring in Jefferson County. Additionally Sandy 
Creek in Adams is running high with some flooding along the creek 
possible in Adams and Belleville.

Some locations that will experience flooding include...
Watertown, Fort Drum, Stony Point, Carthage, West Carthage, Clayton,
Adams and Dexter.

This includes Interstate 81 between exits 38 and 52.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4422 7545 4411 7554 4408 7550 4397 7555
      4388 7584 4379 7585 4379 7581 4369 7578
      4371 7602 4367 7602 4368 7620 4387 7635
      4387 7650 4396 7634 4410 7643 4414 7635
      4420 7631 4422 7620 4427 7616 4440 7586

$$

Smith
587 
WGUS81 KBUF 301907
FLSBUF

Flood Statement
National Weather Service Buffalo NY
307 PM EDT MON OCT 30 2017

NYC045-301911-
/O.EXP.KBUF.FA.W.0021.000000T0000Z-171030T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson NY-
307 PM EDT MON OCT 30 2017

...THE FLOOD WARNING HAS EXPIRED FOR JEFFERSON COUNTY...

The heavy rain has ended and flood waters have receded, no longer
posing a threat to life or property. Please continue to heed any 
road closures.  Sandy Creek is still running high however, 
so a river flood warning continues for that creek.  

LAT...LON 4422 7545 4411 7554 4408 7550 4397 7555
      4388 7584 4379 7585 4379 7581 4369 7578
      4371 7602 4367 7602 4368 7620 4387 7635
      4387 7650 4396 7634 4410 7643 4414 7635
      4420 7631 4422 7620 4427 7616 4440 7586

$$

Zaff

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this areal flood warning went out at Oct 30, 11:30 AM EDT, 37 minutes earlier.

Area forecast discussion, Oct 30, 11:30 AM EDT, 37 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1130 AM EDT Mon Oct 30 2017

.SYNOPSIS...
A strong low pressure system will track from the northern
Adirondacks into Quebec this morning, with moderate to heavy
rainfall ending from southwest to northeast. Strong westerly winds
will develop behind this low pressure system today. Lake effect rain
showers will develop and persist northeast of Lake Erie and Ontario
this afternoon through Wednesday morning as and upper-level low
moves across the region, along with cool temperatures.

&&

.NEAR TERM /THROUGH TONIGHT/...
A 973 mb low centered over the northern Adirondacks this morning will
quickly exit north into Quebec today. The axis of moderate to heavy
precipitation across central NY will taper off from southwest to
northeast this morning as the low quickly pulls away from the area.
However, strong westerly winds will develop on the back side of the
precipitation shield as it retreats. High wind warnings remain in
place along the Lake Ontario shoreline, which will likely see gusts
to 60+mph. Farther south across the rest of western NY and the Finger
Lakes, wind gusts 40 to 50 mph will be common today.

Our focus turns to lake effect rain developing first off of Lake
Erie this afternoon then quickly followed by Lake Ontario this
evening. A secondary broad trough seen over the upper Great Lakes
this morning will move across the lower Great Lakes tonight through
Tuesday, with reinforcing shortwaves through Wednesday morning. As a
result of the cold advection, steepening lapse rates under the upper-
level trough, along with ascent and synoptic moisture tied to the
shortwave passages within the cyclonic flow, we will see a fairly
steady and robust lake effect response. 850 mb temperatures only
cool to about -4 to -5C, which supports this being largely a rain
event. However, it is quite possible that with the addition of
dynamical cooling within the lake effect band, expect the higher
hills over 1500 feet across southern Erie and Wyoming counties to
see accumulating snowfall late tonight into Tuesday morning. Snow
totals of 3 to 5 inches are possible on the high hills by Tuesday
morning, while surrounding lower elevation locations may see
some wet flakes mix in, but pick up little no accumulation.

In regards to placement, the lake effect rain will develop over the
city of Buffalo this afternoon, before shifting southward slightly
across the Buffalo southtowns where it will likely lock in for much
of tonight. Off of Lake Ontario, this band will likely setup near
Watertown where it will remain through tonight. Localized flash
flooding is possible, considering the expected duration and fairly
stationary nature of the bands. Also concerning is the fact that
Watertown will have just wrapped up a significant rainfall event,
and it wouldn't take much additional heavy rainfall to cause more
flooding problems.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Cooler air at the surface and aloft will be flowing across the
region Tuesday morning, with bands of moderate lake effect rain (and
a little snow mixed in) ongoing. The base of the upper level trough
will be to our west, with a SW flow placing the bands of
precipitation more towards the NE of the lakes. These bands will
settle southward some as a shortwave passes...and may temporarily
become disorganized with the increased wind shear with the
shortwave. Temperatures around -5C at 850 hPa will allow for some
wet snow, with 3-5" in spots across the hills of SW NYS, and
less so on the Tug Hill Tuesday night. Tuesday night winds will
back some, allowing for the bands of precipitation to shift
back to the north, and weaken Wednesday morning as temperatures
aloft at 850 hPa warm from around -5C Tuesday to around 0C
Wednesday midday.

Warm air advection aloft ahead of another storm system
approaching from the Plains will generate light rain showers,
reaching WNY Wednesday night.

Highs both days will be in the 40s...with Wednesday slightly warmer.
Cold Monday night with temperatures dropping into the mid 30s, and
into the mid/upper 20s across portions of the So. Tier and east of
Lake Ontario. Wednesday night will not be as cold with the warm air
advection...with lows ranging from the upper 30s to lower 40s.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
The longwave pattern during the period transitions to a more
zonal flow. The likelihood for showers will remain in the
forecast for Thursday and Friday as a warm front continues to
lift across the region Thursday, followed by a cold front late
Thursday night into Friday. The air mass behind the cold front
become briefly cold enough for some minimal lake response,
before weak high pressure builds in providing mainly dry weather
Friday night and Saturday. Latest medium range models
suggesting the possibility for weak impulses to work through the
flow later in the weekend which may interact with an
approaching warm front from the Ohio Valley, possibly bringing
precipitation back into the region by Sunday.

Temperatures through the period should average a bit above
normal with the zonal flow pattern in place. Thursday will
likely be the warmest day within the warm sector behind the
passage of the warm front with temperatures pushing into the
upper 50s to lower 60s, otherwise temperatures will be near
seasonal normals.

&&

.AVIATION /16Z MONDAY THROUGH FRIDAY/...
Widespread heavy rain associated with a deep area of surface low
pressure over southern Quebec has moved NE of the region.  Strong
winds, particularly over and adjacent to Lake Erie and Ontario will
be the main response as low continues to N for the remainder of the
day, highest east of Lake Ontario.

The next area of concern will be developing lake effect rain ENE of
both lakes with associated IFR conditions.  Both KBUF and KART will
be impacted at various times by the ~20mi wide band this
afternoon/eve until it settles a little to the south overnight. Some
hills to the S of Buffalo close to the band may see LIFR in snow.
KJHW and KOLE will are high enough to see snow, but the band may not
quite reach that far to the South.  Both areas will be mostly on the
southern side of the lake band.  Temperatures will be a little
warmer east of Lake Ontario, although some snow is also possible
over the top of the Tug Hill Plateau.

Outlook...

Tuesday...VFR, with MVFR/IFR E of the lakes in lake effect SHRA.
Wednesday...VFR/MVFR. A chance of showers.
Thursday...MVFR. Showers likely.
Friday...VFR.

&&

.MARINE...
Today a deep low will move northward into Quebec. This will produce
a period of gales and storm force winds on Lake Ontario through the
first half of today, with more marginal gales then lasting through
early Tuesday morning. Winds will be slightly lower on Lake Erie,
but still will reach gale strength of 35 knots today.

&&

.TIDES/COASTAL FLOODING...
A deep area of low pressure will from the northern Adirondacks
into Quebec this morning. Winds will increase rapidly and become
more westerly this morning as the low moves by. This will
produce a high end gale to around storm force on Lake Ontario,
with strong winds and very high wave action bringing a
significant increase in shoreline erosion and some minor
flooding to the bays and inlets along the southern and eastern
shores of the lake. Strong west winds will persist Monday
afternoon through Tuesday as the strong surface low moves slowly
northward across Quebec.

With this in mind, a Lakeshore Flood Warning has been issued
through Tuesday for the entire NY shoreline of Lake Ontario.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Winter Weather Advisory from 11 PM this evening to 2 PM EDT
     Tuesday for NYZ012-085.
     Wind Advisory until 2 AM EDT Tuesday for NYZ010>012-019-085.
     Flash Flood Watch through Wednesday morning for NYZ007-008-
     010>012-085.
     High Wind Warning until 5 PM EDT this afternoon for NYZ003>008.
     Lakeshore Flood Warning until 8 PM EDT Tuesday for NYZ004>007.
     Lakeshore Flood Warning until 5 AM EDT Tuesday for NYZ001>003.
     Wind Advisory until 8 PM EDT this evening for NYZ001-002-013-
     014-020-021.
MARINE...Gale Warning until 8 PM EDT this evening for LEZ020.
         Gale Warning until 5 AM EDT Tuesday for LEZ040-041.
         Small Craft Advisory until 5 AM EDT Tuesday for
         LOZ030.
         Gale Warning until 5 AM EDT Tuesday for LOZ042-062.
         Storm Warning until 2 PM EDT this afternoon for LOZ043>045-
         063>065.
         Gale Warning until 8 PM EDT this evening for SLZ022.
         Small Craft Advisory until 8 PM EDT this evening for
         SLZ024.

&&

SYNOPSIS...CHURCH
NEAR TERM...CHURCH
SHORT TERM...THOMAS
LONG TERM...APFFEL/TMA
AVIATION...CHURCH/ZAFF
MARINE...CHURCH
TIDES/COASTAL FLOODING...HITCHCOCK/CHURCH
Hazardous weather outlook, Oct 30, 10:56 AM EDT, 1 hour 11 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
1056 AM EDT Mon Oct 30 2017

NYZ008-311500-
Lewis-
1056 AM EDT Mon Oct 30 2017

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH
WEDNESDAY MORNING...

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ007-311500-
Jefferson-
1056 AM EDT Mon Oct 30 2017

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 8 PM EDT TUESDAY...
...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH
WEDNESDAY MORNING...

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.
   Lakeshore Flood Warning.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lakeshore Flood Warning.
   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ013-014-020-021-311500-
Livingston-Ontario-Cattaraugus-Allegany-
1056 AM EDT Mon Oct 30 2017

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001-002-311500-
Niagara-Orleans-
1056 AM EDT Mon Oct 30 2017

...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 5 AM EDT TUESDAY...
...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lakeshore Flood Warning.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ004>006-311500-
Wayne-Northern Cayuga-Oswego-
1056 AM EDT Mon Oct 30 2017

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 8 PM EDT TUESDAY...

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.
   Lakeshore Flood Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lakeshore Flood Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ003-311500-
Monroe-
1056 AM EDT Mon Oct 30 2017

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 5 AM EDT TUESDAY...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.
   Lakeshore Flood Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ019-311500-
Chautauqua-
1056 AM EDT Mon Oct 30 2017

...WIND ADVISORY IN EFFECT UNTIL 2 AM EDT TUESDAY...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ010-011-311500-
Northern Erie-Genesee-
1056 AM EDT Mon Oct 30 2017

...WIND ADVISORY IN EFFECT UNTIL 2 AM EDT TUESDAY...
...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH
WEDNESDAY MORNING...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ012-085-311500-
Wyoming-Southern Erie-
1056 AM EDT Mon Oct 30 2017

...WIND ADVISORY IN EFFECT UNTIL 2 AM EDT TUESDAY...
...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH
WEDNESDAY MORNING...
...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 2 PM
EDT TUESDAY...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Flash Flood Watch.
   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

SLZ024-311500-
Saint Lawrence River from Ogdensburg to Saint Regis-
1056 AM EDT Mon Oct 30 2017

This Hazardous Weather Outlook is for portions of Saint Lawrence
River.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-SLZ022-311500-
Upper Niagara River and Buffalo Harbor-
Saint Lawrence River from Cape Vincent to Ogdensburg-
1056 AM EDT Mon Oct 30 2017

...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for portions of Lake Erie and
Saint Lawrence River.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ043>045-063>065-311500-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
1056 AM EDT Mon Oct 30 2017

...STORM WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for portions of Lake Ontario.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ040-041-LOZ042-062-311500-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
1056 AM EDT Mon Oct 30 2017

...GALE WARNING IN EFFECT UNTIL 5 AM EDT TUESDAY...

This Hazardous Weather Outlook is for portions of Lake Erie and Lake
Ontario.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Local storm report, Oct 30, 8:20 AM EDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Buffalo NY
820 AM EDT MON OCT 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     NON-TSTM WND DMG 2 NW HENRIETTA          43.09N  77.65W
10/30/2017                   MONROE             NY   FIRE DEPT/RESCUE

            TREE BLOCKING RD ON E RIVER RD

&&

EVENT NUMBER BUF1701541

ZAFF
Local storm report, Oct 30, 10:00 AM EDT, 2 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
1000 AM EDT Mon Oct 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 AM     Non-Tstm Wnd Gst 1 NW Oswego             43.47N  76.52W
10/30/2017  M71 mph          LOZ044             NY   Buoy

            Buoy ID - OSGN6

0854 AM     Non-Tstm Wnd Gst Oswego Airport          43.35N  76.39W
10/30/2017  M52 mph          Oswego             NY   ASOS

0930 AM     Non-Tstm Wnd Gst 3 NE Manchester         43.01N  77.19W
10/30/2017  M50 mph          Ontario            NY   NYSM

&&

Event Number BUF1701542
Event Number BUF1701543
Event Number BUF1701544

SJW
Local storm report, Oct 30, 10:33 AM EDT, 1 hour 34 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
1033 AM EDT Mon Oct 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 AM     Non-Tstm Wnd Dmg Oswego                  43.46N  76.50W
10/30/2017                   Oswego             NY   NWS Employee

            Numerous trees and wires down - time estimated

&&

Event Number BUF1701545

SJW
Local storm report, Oct 30, 11:25 AM EDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
1125 AM EDT Mon Oct 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     Flood            3 NNW East Rochester    43.15N  77.52W
10/30/2017                   Monroe             NY   Emergency Mngr

            Ellison Park closed due to flooding from the
            Irondequoit Creek

&&

Event Number BUF1701546

SJW

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 29, 10:56 PM EDTAreal Flood WarningBUFAllegany, Livingston, Monroe, Ontario, Wayne12 hr
Oct 30, 12:00 AM EDTAreal Flood WarningBUFCayuga, Jefferson, Lewis, Oswego12 hr
Oct 30, 6:24 AM EDTFlash Flood WatchBUFErie, Genesee, Jefferson, Lewis, Wyoming35 hr
Oct 30, 6:25 AM EDTWinter Weather AdvisoryBUFErie, Wyoming30 hr
Oct 30, 3:06 PM EDTAreal Flood WarningBUFJefferson6 hr
Oct 30, 7:43 PM EDTAreal Flood WarningBUFMonroe24 hr

Nearby

Areal Flood Warnings in New York, 2017Every areal flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.